# SDR IPXA2016030400319

- Difficulty date: February 17, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Part number: F2588508101000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, DOOR LINER 813A2 CRACKED.  PREPARED AREA, MAT:ID WET LAY UP, CURED, ABRADED, IAW SRM 51-77-10 AND 51-77-11.  TOPCOATED IAW SRM 51-21-10.
